MathSciNet Relay Station
MathSciNet bibliographic data
MR1418842 (98d:60152) 60J55 (60J60 60J65)
Pitman, Jim Cyclically stationary Brownian local time processes. Probab. Theory Related Fields 106 (1996), no. 3, 299–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement